# SDR AALA20030586

- Difficulty date: May 18, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 9 H INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT 9 H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
